Separate names with a comma.
Discussion in 'Trying To Conceive' started by buddy1985, Jun 1, 2011.
would a doctor give anti-depressants to someone on clomid?
they can, itll take a while for them to kick in tho so get support set up while you wait for them to take effect. they would probably want you to go on one of the 'safer' anti depressants so your options might be limited as to which one you can take.
all depends on whats going on tho, theyll most likely give you a depression test to fill out, something like this https://www.netdoctor.co.uk/interactive/interactivetests/goldberg.php
If its plain ol' depression then meds can help, clomid did cause temporary depression for me - ppl say it often lasts until ovulation. I had been depressed in the past and it was a shock to have it come back when I wasnt warned about this as a side effect. If its a side effect of the clomid then I would still go to your GP to talk, they may not prescribe anything but may be able to point you to the practice councellor to talk about things which might get you through.
PM me if you need to talk btw, I know quite well how crap depression is and a friendly ear can help sometimes
so there is some tablets that i can take i was bothered that they wouldnt have anything. the clomid does make it worse but i was already like this before hand just not that bad.
Yep there is. I think it might have been citalopram which is one of the safer ones. Its not 100% safe during pregnancy but it's one of those things where the benefits might outweigh the risks
For some self help try doing some exercise and eating well. I know it's the last thing you feel like doing but it rly can help. Just a walk round the block and some fruit rather than toast, then build up to doing more. Start when you're on a good day, no point setting yourself up for a fail and forcing yourself to do it on a bad day